# SDR AALA20130801003

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STIFFENER JUST OTBD OF PACK EXHAUST DUCT IS CRACKED AT LOWER END.  INSTALLED RT VERTICAL STIFFENER IAW AARD 51-10-05-1 & BOEING DRAWINGS 111A1000 & 149A7210.
